# SDR DL76G081517

- Difficulty date: November 7, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 74,269 hours, 15,631 cycles
- System (JASC): 2330 · Entertainment System
- Part: Receptacle
- Condition: Damaged
- Location: Audo System
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ACRID ODOR AY SEAT 2A AND 2B.  FOUND AUDIO JACK AT SEAT 2B EXTREMELY HOT AND PARTIALLY MELTED.  REPLACED AUDIO JACK, NO HEAT AND AUDIO OPS CK GOOD.  AUDIO QUARANTINE PER TOPP 20-60-02.
